# SDR YENA2025072500768

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 01849
- Aircraft time: 84,834 hours, 30,707 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#66, ABQ-JFK. "FUMES EVENT DURING APPROACH AND AT SHUT DOWN. ( APU SYSTEM )" (SUPPLEMENTAL INFORMATION TO FOLLOW)
